# SDR N6WA2015080102

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,963 hours, 22,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BAR FOR PAX DOOR HANDRAIL BROKE OFF.  REMOVED PAX DOOR FWD & AFT HANDRAIL ACTUATOR ASSEMBLIES.  SECURED PAX DOOR HANDRAIL IN THE STOWED POSITION.  VERIFIED PAX DOOR OPENS & CLOSES WITHOUT IMPEDANCE.  PERFORMED GVI OF ACFT, FOUND SAFE FOR A ONE TIME FERRY FIGHT.
